Hepatitis C Community
to all who finished tx...a few questions?
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

to all who finished tx...a few questions?

I finished tx the end of March last year.  Cleared & was geno 28, did 6 months of tx.

About every month or two I have the same effects as when on tx.  Mostly nausea and throwing up for about 4 - 5 days.  I had total blood work 2 months ago & everything was right in order.  I don't know if the tx drugs stay in our systems that long so them I start thinking about anything else like the cymbalta that I just saw on a commercial that it can cause deadly liver problems (and yes I really do know that everything has side effects)  Along with the above nausea I sleep and sweat like crazy, the sweating could be menopause but that was instant 7 years ago.  Any input would be greatly appreciated.

Denise
Related Discussions
22 Comments Post a Comment
Blank
475300_tn?1312426726
LOL......that should read geno 2B  not 28
Blank
Avatar_f_tn
Hi Denise,
I'm not through with tx so I didn't respond.  Just want to say Hi and hope things settle down.  I wake up drenched sometimes too (a lot of times)  but attribute that to my age and the medication.  I'm sure someone who has completed treatment will share their experience along that line.  
Be well
Trinity
Blank
232778_tn?1217450711
I don't have any such symptoms (I am SVR). All I have left as a reminder is a little bit of nerve damage (no big deal, just a burning feeling in hands). It is quite possible that treatment triggered another problem for you, or that you are dealing with some other condition that is not related. I guess your best bet is to work with your doctors to try and figure it out. If someone else has similar symptoms, hopefully they will post. Good luck anyway.
Blank
Avatar_m_tn
I don't have any symptoms either.
Mike
Blank
Avatar_m_tn
Have you had your thyroid checked recently?
Mike
Blank
475300_tn?1312426726
yes I had my thyroid checked and it was OK.  I dunno, when I feel good I feel really good, When I feel bad, I feel really bad.  I honestly think it is anxiety, stress & depression.

Denise
Blank
Avatar_m_tn
Anxiety can definitely cause nausea. I haven't read of anxiety/depression/stress causing night sweating but that doesn't mean it cannot.
I hope you get some answers soon.
Mike
Blank
Avatar_f_tn
I finished tx early in August and I feel pretty well.  I haven't yet regained as much stamina as I once had, but its good to have any at all. I have the occasional hot flash, but nothing untoward.  I've got my thyroid regulated (it went hypo late in tx) and I'm going to ask about weaning off the synthroid later this month.  Haven't had any problems with nausea since I stopped taking riba.  Maybe its related to the AD.  I never took them and I'm only guessing but sweating, nausea and drowsiness are all listed side effects of Cymbalta.
Blank
Avatar_m_tn
A lot of people report long-term side effects attributed to the treatment drugs although "nausea and throwing up" don't come to mind as very common.

As Mike suggests, your doc should check your thyroid and in fact you should have a full work up. GERD (chronic reflux) and/or some type of ulcer also comes to mind. GERD btw can present itself without heartburn.

Also, you might want to sift through these links on long-term side effects in our "Health Pages". Maybe someone else has reported similar side effects that can help you some directions to explore.

Health Page on Side Effects here:

http://www.medhelp.org/health_pages/Hepatitis/Members-Comment-on-Side-Effects-of-the-Treatment-Drugs-During--After-Treatment-/show/530?cid=64

Hope you feel better soon.

-- Jim
Blank
276730_tn?1327966546
Im 5 weeks post tx now. My biggest complaint is I haven slept since stopping tx and constantly in a hot sweat. I am drenched, soaked when I move.

Never had I had this before.
But for me maybe menopause started....just the timing of it all is weird. It only started after last Riba.

Horrible.
I hope you get back to yourself and in time all this goes far far away
Charm
Blank
Avatar_f_tn
Nausea and throwing up can be caused by so many things. Are you losing weight?

Now that you've had routine blood-work and haven't pinpointed the cause of your problem, it's easy to wonder if you have post-tx side effects. But routine bloodwork doesn't catch many things and any current medications you're on could also be causing your problems.

Since you keep a fair number of farm animals, you may also want to look at this site:

http://www.cdc.gov/healthypets/animals/farm_animals.htm

If you work in landscaping, I'd also recommend looking into soil contaminants.

Also, you can check out Jim's new side effects collection on the health page:

http://www.medhelp.org/health_pages/Hepatitis/Members-Comment-on-Side-Effects-of-the-Treatment-Drugs-During--After-Treatment-/show/530?cid=64







Blank
475300_tn?1312426726
Portman, you read my mind
I thought about different things like coccidia, leptosporisis,giardia, to name a few.  there is also mycoplasmia.  I started thinking about these things when I felt so bad befor being diagnosed with the hep.  Thanks all
Blank
475300_tn?1312426726
update on my upchucking problem.  Portman, my Doc was very open to the parasite idea.  I had a ton of bloodwork, one of which was a blood culture and a bunch of other things.  I haven't gotten those results back yet but I also had an endoscopy.  That showed gastroenteritis, candidaall the way down my throat and acid reflux (I think that is all too common).  So far the gastritis and candida can cause my symptoms.  One would think that with all that throwing up I would have lost at least a few lbs, NOT.......LOL
One other thing is my blood pressure seemed to have gotten high, it was always perfect if not low.

To all you post tx'ers the gastritis and candidia can cause so many different things.   OH, I also weaned myself off of cymbalta and feel so much better, almost like myself YEA!!!

Denise
Blank
Avatar_n_tn
I ended treatment almost 2 years ago. I feel worse now then I did before starting treatment. Sick to my stomach, dizzy, night sweats, body aches, sleeping all the time and the worse is brain fog. I hope it goes away soon cause it *****. I wish you luck with yours.
Blank
475300_tn?1312426726
I hope you feel better and get to the root of your problems.

Denise
Blank
Avatar_f_tn
why is it we allways want to attribute these symptoms to this that or the other thing. i feeel that it is hard to get people to see that the treatment can screw u up. is there another good nih or othewise web site that addresses post treatment concerns by med educated persons, that is pharmasist or dr.?
Blank
475300_tn?1312426726
All my extensive blood work came back either normal or clear.  Took Diflucan for 9 days for thrush on my tongue and down my esophogas.  Didn't work, thrush is back and am going to an ENT doc on Friday.  One thing I can say is the awful BO I had since TX is gone so maybe it was yeast related?  Blood pressure has been high, never had that problem.  

Oh yea, even after all the tests that came up basically negative / normal except for the yeast & gastroenteritis........here I sit and have been puking most of the day.  Thats all for the update for now

Denise
Blank
Avatar_m_tn
has anyone suggested an endoscopy? they may find the problem somewhere down there
Blank
475300_tn?1312426726
Already had an endoscopy, that is how they found the gastroenteritis, yeast and acid reflux.  I think I finally found a thorough GP, he specializes in internal medicine.  Thyroid is good, pancrease function is normal LIVER function is good.  I don't have my copy of the blood work yet but I found a lab that automatically sends me a copy.

Denise
Blank
Avatar_m_tn
they found the gastroenteritis, yeast and acid reflux.---
-------------------------
I would imagine the cause of the throwing up this right there. did they put you on reflux medicine like a PPI (nexium)?
Blank
475300_tn?1312426726
yes, they did.  prilosec was the one that I could afford.  It is not the over the counter, it is green capsules, time released.   I have been taking it for a week twice a day and I thought this would be over with.  

I honestly thought I had ulcers, pain below my sternum, to the left.  That showed up on the pictures as whitish blotches, soon to be ulcers if not treated

Denise
Blank
475300_tn?1312426726
I looked up gastrenteritis and gastritis (which my doc called it) and they are totally different.  gastritis is what I have, gastroenteritis is the flu.  I thought that gastritis was just a short name.  

Denise
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
Avatar_f_tn
Blank
dontworry_behappy1
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_f_tn
Blank
nan535
Brooklyn, NY
446474_tn?1404424777
Blank
HectorSF
CA
1815939_tn?1377995399
Blank
pooh55811
96938_tn?1189803458
Blank
FlGuy
South, FL